Archiv der Mathematik

, Volume 59, Issue 2, pp 115–129 | Cite as

Modules of topological spaces, applications to homotopy limits andE structures

  • J. Hollender
  • R. M. Vogt
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. M.Boardman and R. M.Vogt, Homotopy invariant structures on topological spaces. LNM347, Berlin-Heidelberg-New York 1973.Google Scholar
  2. [2]
    A. K.Bousfield and D. M.Kan, Homotopy limits, completions and localizations. LNM304, Berlin-Heidelberg-New York 1972.Google Scholar
  3. [3]
    W. G. Dwyer andD. M. Kan, Function complexes for diagrams of simplicial sets. Indag. Math.45, 139–147 (1983).Google Scholar
  4. [4]
    W. G. Dwyer andD. M. Kan, A classification theorem for diagrams of simplicial sets. Topology23, 139–155 (1984).Google Scholar
  5. [5]
    E. E.Floyd and W. J.Floyd, Actions of the classical small categories of topology. Preprint 1989.Google Scholar
  6. [6]
    J. P.May,E ring spaces andE ring spectra. LNM577, Berlin-Heidelberg-New York 1977.Google Scholar
  7. [7]
    J. P. May, Pairings of categories and spectra. J. Pure Appl. Algebra19, 299–346 (1980).Google Scholar
  8. [8]
    J. P. May, Multiplicative infinite loop space theory. J. Pure Appl. Algebra26, 1–69 (1982).Google Scholar
  9. [9]
    J. P. May andR. Thomason, The uniqueness of infinite loop space machines. Topology17, 205–224 (1978).Google Scholar
  10. [10]
    J.-P. Meyer, Bar and cobar constructions I. J. Pure Appl. Algebra33, 163–207 (1984).Google Scholar
  11. [11]
    D. G. Quillen, Higher algebraick-theory I. LNM341, 85–147, Berlin-Heidelberg-New York 1973.Google Scholar
  12. [12]
    R. Schwänzl andR. M. Vogt, 129-01-spaces and injectiveГ-spaces. Manuscripta Math.61, 203–214 (1988).Google Scholar
  13. [13]
    R.Schwänzl and R. M.Vogt, Basic constructions in theK-theory of homotopy ring spaces. Preprint 1990.Google Scholar
  14. [14]
    G. B. Segal, Classifying spaces and spectral sequences. Inst. Haut. Etud. Sci., Publ. Math.34, 105–112 (1968).Google Scholar
  15. [15]
    G. B. Segal, Categories and cohomology theories. Topology13, 293–312 (1974).Google Scholar
  16. [16]
    R. Steiner, A canonical operad pair. Math. Proc. Cambridge Philos. Soc.86, 443–449 (1979).Google Scholar
  17. [17]
    R. Steiner, Infinite loop structures on the algebraicK-theory of spaces. Math. Proc. Cambridge Philos. Soc.90, 85–111 (1981).Google Scholar
  18. [18]
    R. Thomason, Homotopy colimits in the category of small categories. Math. Proc. Cambridge Philos. Soc.85, 91–109 (1979).Google Scholar
  19. [19]
    R. M. Vogt, Convenient categories of topological spaces for homotopy theory. Arch. Math.22, 545–555 (1971).Google Scholar
  20. [20]
    R. M. Vogt, Homotopy limits and colimits. Math. Z.134, 11–52 (1973).Google Scholar
  21. [21]
    R. M. Vogt, Commuting homotopy limits. Math. Z.153, 59–82 (1977).Google Scholar
  22. [22]
    H.Wellen, Projektive Diagramme über topologischen Kategorien. Diplomarbeit, Universität Osnabrück 1990.Google Scholar

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • J. Hollender
    • 1
  • R. M. Vogt
    • 1
  1. 1.Fachbereich MathematikUniversität OsnabrückOsnabrück

Personalised recommendations